×
ibrahim moh''d al-ayyoub
Department of Mathematics and Statistics - Faculty Member

  • Ph.D. of Mathematics from New Mexico State University, 2004
  • Msc. of Mathematics from Al Albayt University, 1997
  • Bsc. of Mathematics from Muota University, 1994

    Publications
  • Ibrahim M. Al-Ayyoub, "Normality of monomial ideals," Rocky Mountain Journal of Mathematics, vol. 39, no. 1, pp. 1-9, 2009
  • Ibrahim M. Al-Ayyoub, "Reduced Gr?bner bases of certain toric varieties; a new short proof," Communications in Algebra, vol. 37, no. 9, pp. 2945-2955, 2009
  • Ibrahim M. Al-Ayyoub, "An Algorithm for computing the Ratliff-Rush closure," Journal of Algebra and its Applications, vol. 8, no. 4, pp. 521-532, 2009
  • Ibrahim M. Al-Ayyoub, "Results on the Ratliff-Rush closure and the integral closedness of powers of certain monomial curves," Communications in Algebra, vol. 38, no. 12, pp. 4553-4568, 2010
  • Ibrahim M. Al-Ayyoub, "The Ratliff-Rush closure of initial ideals of certain prime ideals," Rocky Mountain Journal of Mathematics, vol. 40, no. 4, pp. 1085-1093, 2010
  • Ibrahim M. Al-Ayyoub, "Infinite Families of Ratliff-Rush Ideals," International Journal of Algebra, vol. 6, no. 17, pp. 815-824, 2012
  • "A Note on the Ascending Chain Condition of Ideals", Journal of Algebra and Its Applications|
  • "Associated primes of powers of cover ideals under graph operations", Communications in Algebra
  • "Freiman ideals and the number of generators of powers of monomial ideals", Communications in Algebra
  • "Graded semiprime submodules and graded semi-radical of graded submodules in graded modules", Ricerche di Matematica
  • "Monomial ideals with tiny squares and Freiman ideals", Czechoslovak Mathematical Journal
  • "Normality of Cover Ideals of Graphs and Normality Under Some Operations", Results in Mathematics
  • "On graded 2-absorbing compactly packed modules", Advanced Studies in Contemporary Mathematics (ASCM)
  • "On the Normality of a Class of Monomial Ideals via the Newton Polyhedron", Mediterranean Journal of Mathematics
  • "On the reduction numbers of monomial ideals", Journal of Algebra and Its Applications
  • "Results on the behavior of the Ratliff?Rush operation and the depth of the associated graded ring", Communications in Algebra
  • "Results on the normality of square-free monomial ideals and cover ideals under some graph operations", MATHEMATICA SCANDINAVICA
  • "Superficial ideals for monomial ideals", Journal of Algebra and Its Applications
  • Faculty Member, Department of Mathematics and Statistics, Feb 2006 - Present
  • Full-time Lecturer, Department of Mathematics and Statistics, Dec 2004 - Feb 2006
  • Instructor, Department of Mathematical Sciences, New Mexico State University , U.S.A, Aug 2001- Aug 2004
  • Teaching Assistant, Department of Mathematical Sciences, New Mexico State University, U.S.A, Aug 1999- Aug 2001
  • Teacher of Mathematics, Ministry of Education , Jordan, Aug 1996- Dec 1998
  • ABSTRACT ALGEBRA (1)
  • ABSTRACT ALGEBRA (2)
  • CALCULUS 2
  • CALCULUS 2 (FOR BIOLOGICAL SCIENCES)
  • CALCULUS I
  • DISCRETE MATHEMATICS
  • ELEMENTS OF LINEAR ALGEBRA
  • INTERMEDIATE ANALYSIS
  • LINEAR ALGEBRA
  • NUMBER THEORY
  • SEMINAR
  • SET THEORY AND LOGIC
  • TOPICS IN ALGEBRA